# SDR MALA020521

- Difficulty date: August 30, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N364PX
- Make and model: Saab 340B
- Aircraft serial: 340B262
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Loose
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3151, CREW REPORTED LT PROP OIL PRESSURE FLUCTUATING.  PROP OIL PRESSURE GAUGE GIVES ERRATIC READING FROM 0-200 PSI FOR A MINUTE OR SO, THEN CONTINUES TO GIVE ERRATIC READING.  QRH COMPLETE AND MX HAS US TRIP AND RESET C/B J11.  CONDITION CONTINUES.  AIR RETURN TO MSP.  MAINTENANCE FOUND LOOSE WIRE IN SPLICE.  REPLACED SPLICE, OPS CHECK GOOD.
